# SDR HALA95111

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Le Ribs
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, UPON REMOVAL OF VERTICAL STABILIZER LEADING EDGE FOR DPM 119846, 3 ADDITIONAL CRACKS FOUND IN RIBS LEFT SIDE NR 2, NR 7 AND NR 8 FROM BOTTOM.  STOP DRILLED CRACKS AND INSTALLED DOUBLER PER SRM 55-02 FIG 19.  (M)
